International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 2, Pages 255-259
On --open sets
Department of Mathematics, Indiana University Southeast, New Albany 47150, Indiana, USA
Received 5 March 1991; Revised 27 June 1991
Copyright © 1992 C. W. Baker. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The properties of the collection of complements of -closures of sets in a topological space are investigated in this paper. A strong continuity condition is defined in terms of these sets. Some applications to -closed spaces and Katetov spaces are given.